PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998-1999 | 25 | 1 | 101-112
Tytuł artykułu

A singular radially symmetric problem in electrolytes theory

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Existence of radially symmetric solutions (both stationary and time dependent) for a parabolic-elliptic system describing the evolution of the spatial density of ions in an electrolyte is studied.
Rocznik
Tom
25
Numer
1
Strony
101-112
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-05-08
Twórcy
  • Institute of Mathematics, Technical University of Zielona Góra, Podgórna 50, 65-246 Zielona Góra, Poland
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] P. Biler, Existence and asymptotics of solutions for a parabolic-elliptic system with nonlinear no-flux boundary conditions, Nonlinear Anal. 19 (1992), 1121-1136.
  • [2] P. Biler, W. Hebisch and T. Nadzieja, The Debye system: existence and long time behavior of solutions, ibid. 23 (1994), 1189-1209.
  • [3] P. Biler and T. Nadzieja, A singular problem in electrolytes theory, Math. Methods Appl. Sci. 20 (1997), 767-782.
  • [4] P. Biler and T. Nadzieja, Nonlocal parabolic problems in statistical mechanics, Proc. Second World Congress of Nonlinear Analysts, Nonlinear Anal. 30 (1997), 5343-5350.
  • [5]J. R. Cannon, The One-Dimensional Heat Equation, Addison-Wesley, New York, 1984.
  • [6]A. Krzywicki and T. Nadzieja, A nonstationary problem in the theory of electrolytes, Quart. Appl. Math. 50 (1992), 105-107.
  • [7] O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, R.I., 1988.
  • [8] T. Nadzieja, A model of radially symmetric cloud of self-attracting particles, Appl. Math. (Warsaw) 23 (1995), 169-178.
  • [9] M. H. Protter and H. F. Weinberger, Maximum Principles in Differential Equations, Springer, New York, 1984.
  • [10] I. Rubinstein, Electro-Diffusion of Ions, SIAM Stud. Appl. Math. 11, Philadelphia, 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv25i1p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.